Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Potential Anal

Search In Journal Title:

Abbravation: Potential Analysis

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

DOI

10.1002/open.201402172

Search In DOI:

ISSN

1572-929X

Search In ISSN:
Search In Title Of Papers:

Approximation of Invariant Measures for Regimeswi

Authors: Jianhai Bao Jinghai Shao Chenggui Yuan
Publish Date: 2015/12/16
Volume: 44, Issue: 4, Pages: 707-727
PDF Link

Abstract

In this paper we are concerned with longtime behavior of EulerMaruyama schemes associated with regimeswitching diffusion processes The key contributions of this paper lie in that existence and uniqueness of numerical invariant measures are addressed i for regimeswitching diffusion processes with finite state spaces by the PerronFrobenius theorem if the “averaging condition” holds and for the case of reversible Markov chain via the principal eigenvalue approach provided that the principal eigenvalue is positive ii for regimeswitching diffusion processes with countable state spaces by means of a finite partition method and an MMatrix theory We also reveal that numerical invariant measures converge in the Wasserstein metric to the underlying ones Several examples are constructed to demonstrate our theory


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: